Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal for Multiscale Computational Engineering
Импакт фактор: 1.016 5-летний Импакт фактор: 1.194 SJR: 0.452 SNIP: 0.68 CiteScore™: 1.18

ISSN Печать: 1543-1649
ISSN Онлайн: 1940-4352

Выпуски:
Том 17, 2019 Том 16, 2018 Том 15, 2017 Том 14, 2016 Том 13, 2015 Том 12, 2014 Том 11, 2013 Том 10, 2012 Том 9, 2011 Том 8, 2010 Том 7, 2009 Том 6, 2008 Том 5, 2007 Том 4, 2006 Том 3, 2005 Том 2, 2004 Том 1, 2003

International Journal for Multiscale Computational Engineering

DOI: 10.1615/IntJMultCompEng.v6.i4.30
pages 309-325

Scaling Up of an Underground Waste Disposal Model with Random Source Terms

Olivier Gipouloux
Université de Lyon, CNRS, Institut Camille Jordan, Batiment ISTIL; and Département de Mathématiques, Faculté des Sciences et Techniques, Université de Saint Etienne, France
Farid Smai
Université de Lyon, CNRS, Institut Camille Jordan, Batiment ISTIL, France

Краткое описание

In this paper, we study the global behavior of an underground waste disposal in order to obtain an accurate upscaled model suitable for the computations involved in safety assessment processes. The disposal is made of a high number of modules containing the waste material. One supposes that the modules or disposal units are periodicaly distributed and that each disposal unit leaks randomly. Recent theoretical works, by use of a combination of classical homogenization and probability theories, allow to derive a global model where only one deterministic leaking source is considered. We propose, using these theoretical results, to give a numerical approach for a such multiscale problem to obtain solutions of the deterministic problem and the first-order statistical moments.


Articles with similar content:

Toward a Nonintrusive Stochastic Multiscale Design System for Composite Materials
International Journal for Multiscale Computational Engineering, Vol.8, 2010, issue 6
Jacob Fish, Wei Wu
DISCRETE MODELING CONSIDERATIONS IN MULTIPHASE FLUID DYNAMICS
Dynamics of Two-Phase Flows, Vol.1, 1988, issue
V. H. Ransom, J.D. Ramshaw
ON THE REALIZATION OF A NUMERICAL METHOD THAT PRESERVES THE DISPERSION RELATION ON A DICHOTOMOUS GRID
TsAGI Science Journal, Vol.41, 2010, issue 2
D. S. Zvenkov, V. G. Bobkov
Exact regularized point particle method for particle-laden flows in the two-way coupling regime
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2012, issue
G. Sardina, Francesco Picano, Paolo Gualtieri, Carlo M. Casciola
ANALYTICAL MODEL FOR ENVIRONMENTAL IMPACT OF SOLID WASTE DISPOSAL FROM ELECTRICITY GENERATION
Hybrid Methods in Engineering, Vol.4, 2002, issue 1&2
Paulo Fernando Lavalle Heilbron Filho, Jesus Salvador Perez Guerrero, Elizabeth May Pontedeiro, Renato M. Cotta, Nerbe J. Ruperti, Jr.